Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2011, 3:59 PM EDT for Mercer County, New Jersey. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 22, 2011, 5:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
County Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
600 WWUS81 KPHI 221959 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 PM EDT WED JUN 22 2011 NJZ009-010-012-015-PAZ069-222100- BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ- 359 PM EDT WED JUN 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER... MIDDLESEX AND SOMERSET COUNTIES... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF TRENTON...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR PENNINGTON...TRENTON AROUND 405 PM...LAWRENCEVILLE...HOPEWELL AROUND 410 PM...MERCERVILLE-HAMILTON SQUARE...SKILLMAN AROUND 415 PM...PRINCETON...PRINCETON NORTH... EDINBURG AROUND 420 PM AND PRINCETON JUNCTION AROUND 425 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4056 7453 4026 7443 4018 7496 4036 7501 $$ FORECASTER: GORSE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 22, 3:37 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 22, 3:37 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EDT WED JUN 22 2011 .SYNOPSIS... A LOW PRESSURE SYSTEM OVER THE NORTHERN MISSISSIPPI VALLEY REGION THIS AFTERNOON WILL SLOWLY MOVE EASTWARD ACROSS THE GREAT LAKES REGION TONIGHT THROUGH THURSDAY NIGHT. THE LOW WILL THEN MOVE ACROSS SOUTHERN CANADA AND CAUSE A COLD FRONT TO MOVE EASTWARD ACROSS OUR REGION. A WEAK AREA OF HIGH PRESSURE WILL AFFECT THE REGION THIS WEEKEND. AN UPPER LEVEL LOW MAY BRING SOME SHOWERS TO THE DELMARVA REGION LATER SUNDAY AND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THE WARM FRONT THAT WAS ACROSS THE EARLIER HAS LIFTED TO THE NORTH AND A VERY WARM AND HUMID AIRMASS HAS MOVED IN BEHIND IT. THE ATMOSPHERE HAS HEATED SUFFICIENTLY ALREADY TO CREATE SHOWERS AND THUNDERSTORMS ACROSS ERN PENNSYLVANIA AND MD ALSO. THESE THUNDERSTORMS WILL CONTINUE TO FILL IN EARLY TONIGHT AS INSTABILITY WILL ONLY SLOWLY DIMINISH. THE MAIN THREATS WITH ANY THUNDERSTORMS TONIGHT WILL BE HEAVY RAINS AND GUSTY WINDS. THE STORMS HAVE DECENT MOVEMENT TODAY SO WITH THE POSSIBILITY OF SLOW MOVING THUNDERSTORM LOW...A FLASH FLOOD WATCH WAS NOT ISSUED FOR TONIGHT. STILL...THE STORMS WILL HAVE SOME DECENT DOWNPOURS AND LOCALIZED URBAN AND/OR POOR DRAINAGE FLOODING IS STILL A POSSIBILITY. LATER THIS EVENING...THE COVERAGE OF THE THUNDERSTORMS WILL DIMINISH AND SKIES WILL BECOME PARTLY CLOUDY AFTER MIDNIGHT. THERE MAY BE SOME PATCHY FOG IN AREAS THAT RECEIVED RAIN AND WHERE CLOUDS CLEAR UP ENOUGH TO ALLOW ANY RADIATIONAL COOLING. FOG WAS NOT INCLUDED IN THE GRIDS ATTM. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... THE PATTERN WILL NOT CHANGE MUCH DURING THE SHORT TERM. THE WARM AND HUMID AIRMASS WILL REMAIN AS WILL THE CHC FOR DAYTIME AND EVENING SHOWERS AND TSTMS. THE SPC INDICATES THAT WE WILL BE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH THU AND FRI. A COLD FRONT WILL CROSS THE AREA TOWARD THE END OF THE PERIOD WITH MORE TSTMS THEN. THE UPPER WINDS MAY DECREASE IN SPEED DURING THE SHORT TERM...SO THE POSSIBILITY FOR SLOW MOVING THUNDERSTORMS WILL BE GREATER. A FLASH FLOOD WATCH MAY BECOME NECESSARY...ESPECIALLY ACROSS THE NORTHERN AREAS WHERE FFG GUIDANCE IS LOWER. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A PREPONDERANCE OF WEAK TROUGHING ALOFT IS FORECAST BY THE GFS ALONG THE EAST COAST THROUGH THE LONG TERM PERIOD...PERHAPS MODERATED A BIT IN THE MIDDLE PORTION OF THE PERIOD. HPC SEEMS TO FAVOR THIS IDEA. AT THE SURFACE...THE FRONT THAT IS FORECAST TO SETTLE SOUTH OF OUR AREA SATURDAY LOOKS LIKE IT WILL SET UP SHOP FROM THE CENTRAL MID ATLANTIC WESTWARD THROUGH THE TENNESSEE VALLEY. GIVEN THIS SCENARIO...IT WAS DECIDED TO LEAVE SMALL CHANCE PROBABILITIES FOR OUR SOUTHERN ZONES EACH DAY...WITH ONLY A SLOW SPREAD NORTHWARD INTO OUR NORTHWESTERN ZONES BY WEDNESDAY AS A WAVE SEEMS TO APPROACH FROM THE WEST BY THEN. THE TROUGHING ALOFT IS THE ANTITHESIS OF YESTERDAYS SOLUTION IN WHICH STRONG RIDGING AT UPPER LEVELS BUILT OVER OUR AREA. LACKING THAT LATTER THEME...TEMPERATURES WERE KEPT MORE NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A WARM FRONT HAS MOVED NORTH OF THE TAF AREA AND IT USHERED IN A WARM MOIST AMS WHICH HAS BECOME MODERATELY UNSTABLE WITH DAYTIME HTG. THERE ARE ALSO A COUPLE OF WEAK TROFS OF LOW PRESSURE WHICH SHOULD PROVIDE LOW-LVL CONVERGENCE. THUS TSTMS HAVE BEGUN TO DEVELOP OVER ERN PA AND ARE EXPECTED TO INCREASE AND MOVE EWD FOR THE REMAINDER OF THIS AFTN. NOT SURE ATTM HOW EXTENSIVE THE TSTM COVERAGE WILL BE SO HAVE JUST USED TEMPO GROUP IN THE TAFS WITH CBS INDICATED FROM LATE AFTN INTO EARLY EVE. TSTM ACTIVITY SHOULD DIMINISH BY MID TO LATE EVE...LEAVING LIGHT WINDS AND SCT CLOUDS OVERNIGHT. SOME AREAS...ESPECIALLY THOSE THAT RECEIVE RAINFALL...COULD SEE SOME FOG DURG THE OVERNIGHT HOURS. RDG AND MIV WERE HIT A LITTLE HARDER WITH FCST FOG. FOG SHOULD DISSIPATE BY MID-MORN THU BUT CONDS MAY CONT SMWHT HAZY. WINDS WILL PICK UP OUT OF THE SW DURG THE MORNING ALSO. SCT TSTMS ARE EXPECTED AGAIN THU AFTN AS THE BASIC WX PATTERN WILL NOT HAVE CHANGED MUCH. OUTLOOK... THE CURRENT WX PATTERN IS EXPECTED TO PERSIST THROUGH FRIDAY NIGHT. CONDS OVERALL SHOULD BE VFR BUT THERE WILL BE SOME AREAS OF MVFR OR IFR DUE TO TSTMS AND POSSIBLY NIGHTTIME FOG/ST. A COLD FRONT IS FCST TO MOVE THRU FRI NIGHT BRINGING MORE WIDESPREAD VFR CONDS FOR THE WEEKEND. && .MARINE... A GENERAL TROUGHY PATTERN WILL PERSIST A THE SURFACE FOR THE NEXT FEW DAYS WITH SLY TO SWLY FLOW CONTINUING OVER THE FCST WATERS. WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA MOST OF THE TIME... WITH THE POSSIBLE EXCEPTION OF THE PERIOD AROUND THE TIME OF A COLD FRONT PASSAGE FRI NIGHT INTO SAT MORNING. THERE WILL ALSO BE THE THREAT OF GENLY AFTN/EVE TSTMS OVER THE WATERS AS THE AMS REMAINS MOIST AND UNSTABLE. BY SUNDAY WINDS ARE FCST TO SHIFT TO THE NW BUT REMAIN RATHER LIGHT AS WEAK HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT. WINDS ARE EXPECTED SHIFT BACK TO THE S FOR EARLY NEXT WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...99 AVIATION...AMC MARINE...AMC
Hazardous weather outlook, Jun 22, 3:34 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EDT WED JUN 22 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-231945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 334 PM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-470-231945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 334 PM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 22, 12:18 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1218 PM EDT WED JUN 22 2011
DEZ003-004-221715-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1218 PM EDT WED JUN 22 2011
...A FEWSTRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY DELAWARE...
AT 1212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEAST SUSSEX COUNTY DELAWARE...MOVING
EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AROUND 1230 PM
AND REHOBOTH BEACH AROUND 1235 PM.
OTHER SHOWERS AND THUNDERSTORMS MAY AFFECT THE AREA THROUGH 100 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3874 7535 3880 7516 3879 7511 3881 7508
3878 7506 3874 7507 3868 7505 3862 7505
3861 7508 3862 7509 3860 7515 3857 7528
FORECASTER:POSpecial weather statement, Jun 22, 1:48 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 PM EDT WED JUN 22 2011
PAZ060-061-067>069-221845-
BERKS PA-BUCKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
148 PM EDT WED JUN 22 2011
...A DEVELOPING THUNDERSTORM WILL AFFECT PORTIONS OF
BERKS...CHESTER...AND MONTGOMERY COUNTIES...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM ABOUT 15 MILES SOUTH OF READING...MOVING
EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR NEW MORGAN AND
ELVERSON AROUND 200 PM...BIRDSBORO AND LORANE AROUND 215 PM...SOUTH
POTTSTOWN AND POTTSTOWN AROUND 230 PM...AND GILBERTSVILLE AND
ROYERSFORD AROUND 245 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM.
LAT...LON 4047 7549 4005 7541 4004 7543 4003 7542
4004 7595 4011 7595 4014 7590 4020 7599
4024 7604
MPDLocal storm report, Jun 22, 2:33 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM TSTM WND DMG 2 NW PRESTON 38.73N 75.93W
06/22/2011 CAROLINE MD EMERGENCY MNGR
NUMEROUS TREES DOWN... OUTSIDE OF PRESTON.
&&
EVENT NUMBER PHI1100278
KEKSpecial weather statement, Jun 22, 2:38 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 238 PM EDT WED JUN 22 2011 DEZ001-MDZ008-012-PAZ054-055-060>062-067>071-222000- NEW CASTLE-CECIL-KENT MD-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA... PHILADELPHIA 238 PM EDT WED JUN 22 2011 ...DEVELOPING THUNDERSTORMS WILL AFFECT EASTERN PENNSYLVANIA...NORTHEASTERN MARYLAND AND NORTHERN DELAWARE THROUGH MID AFTERNOON... SCATTERED THUNDERSTORMS DEVELOPING FROM THE SOUTHERN POCONOS INTO SOUTHEASTERN PENNSYLVANIA AND NORTHEASTERN MARYLAND WILL AFFECT EASTERN PENNSYLVANIA AND THE NORTHERN DELMARVA INTO MID AFTERNOON. SOME THUNDERSTORMS WILL CONTAIN GUSTY WINDS TO 50 MPH...SMALL HAIL...HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW OF THESE THUNDERSTORMS MAY INTENSIFY AND BECOME SEVERE. IF YOU HEAR THUNDER OR SEE LIGHTNING...MOVE INDOORS IMMEDIATELY. MPD
Special weather statement, Jun 22, 3:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 PM EDT WED JUN 22 2011 NJZ009-010-012-015-PAZ069-222100- BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ- 359 PM EDT WED JUN 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER... MIDDLESEX AND SOMERSET COUNTIES... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF TRENTON...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR PENNINGTON...TRENTON AROUND 405 PM...LAWRENCEVILLE...HOPEWELL AROUND 410 PM...MERCERVILLE-HAMILTON SQUARE...SKILLMAN AROUND 415 PM...PRINCETON...PRINCETON NORTH... EDINBURG AROUND 420 PM AND PRINCETON JUNCTION AROUND 425 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4056 7453 4026 7443 4018 7496 4036 7501 FORECASTER: GORSE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:31 AM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 22, 8:39 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 36 min |
| Jun 22, 9:31 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 44 min |
| Jun 22, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 53 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 61 min |
| Jun 22, 4:06 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 4:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 22, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 53 min |
| Jun 22, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 66 min |
| Jun 22, 4:53 PM EDT | Tornado Warning | PHI | Sussex, Warren | 37 min |
| Jun 22, 5:11 PM EDT | Tornado Warning | PHI | Hunterdon, Morris, Sussex, Warren | 34 min |
| Jun 22, 5:31 PM EDT | Tornado Warning | PHI | Monmouth, Ocean | 29 min |
| Jun 22, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 48 min |
| Jun 21, 9:37 PM EDT | Areal Flood Advisory | PHI | Monroe | 116 min |
| Jun 22, 2:15 AM EDT | Special Weather Statement | PHI | Berks, Chester, Delaware | 60 min |
| Jun 22, 2:57 AM EDT | Special Weather Statement | PHI | Delaware | 63 min |
| Jun 22, 3:05 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 115 min |
| Jun 22, 4:13 AM EDT | Special Weather Statement | PHI | Carbon | 92 min |
| Jun 22, 6:32 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 58 min |
| Jun 22, 8:00 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 60 min |
| Jun 22, 1:48 PM EDT | Special Weather Statement | PHI | Berks | 57 min |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 67 min |
| Jun 21, 11:57 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 63 min |
| Jun 22, 12:40 AM EDT | Special Weather Statement | PHI | Caroline | 65 min |
| Jun 22, 12:55 AM EDT | Special Weather Statement | PHI | Cecil | 65 min |
| Jun 22, 1:05 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 55 min |
| Jun 22, 1:29 AM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Jun 22, 1:47 AM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 105 min |
| Jun 22, 2:02 AM EDT | Special Weather Statement | PHI | Caroline | 58 min |
| Jun 22, 1:43 AM EDT | Special Weather Statement | PHI | Kent | 62 min |
| Jun 22, 2:31 AM EDT | Areal Flood Advisory | PHI | Sussex | 119 min |
| Jun 22, 12:18 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.